Ghent University Academic Bibliography

Advanced

On the spectral and conservation properties of nonlinear discretization operators

Dieter Fauconnier UGent and Erik Dick UGent (2011) JOURNAL OF COMPUTATIONAL PHYSICS. 230(12). p.4488-4518
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Spectral properties, Modified wavenumber, Nonlinear finite difference schemes, EQUATION, FINITE-DIFFERENCE SCHEMES, Nonlinear Spectral Analysis, Conservation properties
journal title
JOURNAL OF COMPUTATIONAL PHYSICS
J. Comput. Phys.
volume
230
issue
12
pages
4488 - 4518
Web of Science type
Article
Web of Science id
000291125400008
JCR category
PHYSICS, MATHEMATICAL
JCR impact factor
2.31 (2011)
JCR rank
5/55 (2011)
JCR quartile
1 (2011)
ISSN
0021-9991
DOI
10.1016/j.jcp.2011.02.025
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1198493
handle
http://hdl.handle.net/1854/LU-1198493
date created
2011-03-29 14:12:13
date last changed
2016-12-19 15:45:12
@article{1198493,
  author       = {Fauconnier, Dieter and Dick, Erik},
  issn         = {0021-9991},
  journal      = {JOURNAL OF COMPUTATIONAL PHYSICS},
  keyword      = {Spectral properties,Modified wavenumber,Nonlinear finite difference schemes,EQUATION,FINITE-DIFFERENCE SCHEMES,Nonlinear Spectral Analysis,Conservation properties},
  language     = {eng},
  number       = {12},
  pages        = {4488--4518},
  title        = {On the spectral and conservation properties of nonlinear discretization operators},
  url          = {http://dx.doi.org/10.1016/j.jcp.2011.02.025},
  volume       = {230},
  year         = {2011},
}

Chicago
Fauconnier, Dieter, and Erik Dick. 2011. “On the Spectral and Conservation Properties of Nonlinear Discretization Operators.” Journal of Computational Physics 230 (12): 4488–4518.
APA
Fauconnier, Dieter, & Dick, E. (2011). On the spectral and conservation properties of nonlinear discretization operators. JOURNAL OF COMPUTATIONAL PHYSICS, 230(12), 4488–4518.
Vancouver
1.
Fauconnier D, Dick E. On the spectral and conservation properties of nonlinear discretization operators. JOURNAL OF COMPUTATIONAL PHYSICS. 2011;230(12):4488–518.
MLA
Fauconnier, Dieter, and Erik Dick. “On the Spectral and Conservation Properties of Nonlinear Discretization Operators.” JOURNAL OF COMPUTATIONAL PHYSICS 230.12 (2011): 4488–4518. Print.